MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488010000
Medical Device Problem Code Electrostatic Discharge (2149)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was electric shock to the user.
 
Additional Manufacturer Narrative
Alleged failure: unit shocked the nurse, this is the second incident.Update - shocked when unplugging the camera head from ccu after the case.No medical attention was needed.The shock was a strong shock that was stronger than a typical static shock from walking on carpet.The device will be returned once the loaner has been delivered.Complaint was submitted for the 1st incident (b)(6) 2021.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: it is difficult to determine the root cause of the issue observed at the account since we are unable to replicate the problem in-house.Possible root causes could be an electrosurgical generator or cautery pencil near the ccu.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was electric shock to the user.

Brand Name
PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14434482
Report Number0002936485-2022-00254
Device Sequence Number14763783
Product Code GCJ
UDI-Device Identifier07613327061024
UDI-Public07613327061024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488010000
Device Catalogue Number1488010000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown